# SDR K3HA9700143

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: 696R10SL35
- Condition: Shorted
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, UNSAFE LIGHT CAME ON AND STAYED ON AFTER NOSE GEAR WAS DOWN AND LOCKED.  FOUND PLUG ON LOCK SWITCH S93 SHORTED.  REPLACED PLUG AND WIRED TO SYSTEM, CHECKS OK PER WDM 32-60-02.
